Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Fluttering sensation from calves to ankles. Meniscus surgery done in knees. Causes?

as i was working out this morning i experienced significant fluttering from my calfs to my ankles in both legs simultaneously. no pain or cramping just a wierd sensation. walked it off and it went away after about five minutes. Not the first time its happened. i eat healthy, work out frquently/regularly and am not overweight . i have had meniscus surgery in both knees but not in the past five years.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
During the exercise, the muscle fluttering is seen due to benign causes like fluid and electrolyte imbalance. Other possible cause could be vitamin B complex deficiency. You need to take plenty of electrolyte rich energy drinks during exercise to avoid it.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor